# SDR SWAA2013050215517

- Difficulty date: April 9, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 33,581 hours, 21,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED BETWEEN STA 256 TO STA 585, LBL 44.  REMOVED AND REPLACED TRACK PER SRM.
